Difference between revisions of "Al2000"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
m
Line 1: Line 1:
{{Bibliography
+
S. Alinhac, Rank 2 singular solutions for quasilinear wave equations, IMRN 18 (2000), 955-984.
| author = Alinhac, S.
+
 
| title = Rank 2 singular solutions for quasilinear wave equations
+
[[Category:Bibliography]]
| journal = Internat. Math. Res. Notices
 
| Fjournal = International Mathematics Research Notices
 
| year = 2000
 
| NUMBER = 18
 
| jpage = 955--984
 
| ISSN = 1073-7928
 
| MRCLASS = 35L70 (35B40)
 
| arxivlink = 
 
| mathsciid = MR1792284
 
| MRREVIEWER = Ralph Saxton
 
}}
 

Revision as of 22:23, 19 January 2007

S. Alinhac, Rank 2 singular solutions for quasilinear wave equations, IMRN 18 (2000), 955-984.